# SDR SWIA2021081860349

- Difficulty date: June 20, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE EXTERIOR SKIN HAS CRACK AT APPROXIMATELY FS202 WL79.50     (C-CHECK RO 8/16/2021)    REMOVED AND  INSTALLED NEW LH FUSELAGE EXTERIOR SKIN PN CC670-33106-1 REF BOMBARDIER DWG CC670-33040 REV G & DWG CC670-32010 REV C AND CRJ 700 SRM 51-42-06-001-001-A01 & SRM 51-42-10-001-001-A01 / .COMPLIED WITH TASK CARD 51-900-1002-SKY.
